Nonlinear analysis of juxtracine patterns

H J Wearing, J A Sherratt

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)283-309
Number of pages27
JournalSIAM Journal on Applied Mathematics
Volume62
Publication statusPublished - 2001

Cite this

@article{d343721df9c842fb8dd71855c7869aa1,
title = "Nonlinear analysis of juxtracine patterns",
author = "Wearing, {H J} and Sherratt, {J A}",
year = "2001",
language = "English",
volume = "62",
pages = "283--309",
journal = "SIAM Journal on Applied Mathematics",
issn = "0036-1399",
publisher = "Society for Industrial and Applied Mathematics Publications",

}

Nonlinear analysis of juxtracine patterns. / Wearing, H J; Sherratt, J A.

In: SIAM Journal on Applied Mathematics, Vol. 62, 2001, p. 283-309.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Nonlinear analysis of juxtracine patterns

AU - Wearing, H J

AU - Sherratt, J A

PY - 2001

Y1 - 2001

M3 - Article

VL - 62

SP - 283

EP - 309

JO - SIAM Journal on Applied Mathematics

JF - SIAM Journal on Applied Mathematics

SN - 0036-1399

ER -